# SDR VNAA0410008

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 215 hours, 213 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RECEIVED A LEFT EMERGENCY DOOR CAS MESSAGE.  MAINTENANCE CONTROL DEFERRED THE LEFT EMERGENCY DOOR WARNING 57-70-3 CODE C.
